I have been on the patch for 2 months now and it fell off one day like 2 weeks ago and it was off for a few days and I put a new one on that Monday. Well it fell off again like Wednesday and has been off until today. I had unprotected sex Thursday and Saturday we used the pull out method but now today I put a new one on and I'm bleeding. Plus I felt horrible last night randomly. Help!
Ortho Evra - I wonder if I'm pregnant?
- 14 Jan 2013 by Anonymous
- 15 January 2013
That "heat of the moment" stuff is BS, cop out thinking! If you DONT want to be pregnant, then you either DONT have sex or you use a condom when you KNOW your birth control method is compromised. YOU and ONLY you have control over your own body and YOU are responsible for taking care of yourself. You CANNOT rely on your partner to be responsible. Is that fair?-no but it is what it is! Withdrawing before ejaculation is a wasted gesture. It does NOTHING to prevent pregnancy! If you are having trouble keeping your patches ON your body then perhaps this is not a good method for you. Perhaps the Pill would be a better option or perhaps even Depo-Provera which you only have to bother with every 13 weeks but ANY birth control you use, you must use properly for it to work and you must take responsibility for yourself! If you know that you have not had your patch on for several days then you either abstain or tell your partner "no condom-no sex" simple as that!! Kaismama is correct, it is too early for you to have pregnancy symptoms. You are bleeding from hormone withdrawal. This doesnt mean that you are not pregnant, however, you could very well be pregnant as you went for almost a week without birth control, you could very well have ovulated while it was off. It is too late for you to take Plan b or any of those methods so you will just have to wait and see what happens. If your next period is late, you can test then-at least 3-4 weeks from now. Go ahead and keep using your patches and be sure to use condoms if you have sex for the next 7 days. If you have trouble keeping the patches on, talk to your Dr about changing forms of birth control. Not everyones skin is compatable with patch medications. Hopefully you managed to not get pregnant so you will want to use your patches until you know otherwise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2010 • 1 answer
Posted 25 Mar 2012 • 2 answers
Posted 31 Oct 2013 • 1 answer
Posted 29 May 2014 • 1 answer
Posted 1 Dec 2015 • 1 answer